# SDR DALA2022112207514

- Difficulty date: November 22, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 22,193 hours, 2,843 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 SILICONE PROTECTIVE LAYER MATERIAL WAS MISSING FROM THE LH AND RH UPPER TRIMMABLE HORIZONTAL STABILIZER (THS) APRON FAIRING (LH ASSY P/N: F5508056000251 AND RH ASSY P/N: F5508056000351). THE MISSING SILICONE C/T THE RH THS MEASURES APPROXIMATELY 7-FEET (FWD/AFT) X 2-FEET (UP/DOWN). THE MISSING SILICONE C/T TO THE LH THS MEASURES APPROXIMATELY 7-FEET (FWD/AFT) X 10-INCH (UP/DOWN). CORRECTIVE ACTION: PCOMPLIED WITH ER/A 603999-14 SECT III. (9073030)
